ID 142
Author
Ito, Yoshifumi Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this article, we realize Sato hyperfunctions and Frechet-space-valued Sato hyperfunctions on a real-analytic manifold by the algebro-analytic method. Then we prove the equivalence of the above and the correspondent realized independently by the duality method, Ito [7]. In several points, we improve the methods of proof of important theorems. Thereby the method of constructing the theory becomes clear and evident.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
35
Start Page
17
End Page
33
Sort Key
17
Published Date
2002-01-31
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology